# SDR DALA13024360948

- Difficulty date: May 19, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rub Strip
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD LOWER FUSELAGE RUB STRIP STA 820 FOR NR 370, FOUND DEEP PREVIOUS BLENDS. .032" MATERIAL LOSS IS FOUND OUT OF LIMITS IAW SRM 53-01, FIG 1.  EXISTING REPAIR FOUND AT 6" AND NEEDS TO BE INCORPORATED WITH NEW REPAIR IAW SRM 53-04, PARA 57 C. (4).  FABRICATED DOUBLER IAW SRM 51-10-3. INSTALLED DOUBLER IAW SRM 31-30-5.
